MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC SPIN PLANNING SOFTWARE APPLICATION

VERAN MEDICAL TECHNOLOGIES, INC SPIN PLANNING SOFTWARE APPLICATION
Model Number SFT-0010
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A veran respiratory territory manager was on-site during the following event.The patient was scanned on a new computed tomography (ct) scanner that did not have the veran protocol properly set up.This was not realized until the start of the case when the ct images were loaded onto the planning station via a compact disc (cd).The slice thickness was too high, and the scans had red caution symbols.The physician was unable to proceed with planning due to the scans not being performed with the veran ct protocol.The patient was already under anesthesia.The site re-scanned the patient with the correct protocol, then the physician proceeded with planning as normal.The plan was successfully exported, and the case was completed.Tissue samples were able to be obtained for pathology.There was reportedly a 30-minute delay due to the issue.There was no injury to the patient.There was no malfunction of any veran device.Although there was no impact on the patient, this report is being submitted due to the 30-minute procedure delay.
 
Additional Manufacturer Narrative
D4: software version 4.3.2.It was determined that the patient had been scanned on a new ct scanner that did not have the veran protocol properly set-up.There was no malfunction of a veran device.

Brand Name
SPIN PLANNING SOFTWARE APPLICATION
Common Device Name
PLANNING SOFTWARE
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center dr
saint louis, MO 63114
3146598500
MDR Report Key17084222
Report Number3007222345-2023-00026
Device Sequence Number16880151
Product Code JAK
UDI-Device Identifier00815686021085
UDI-Public00815686021085
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSFT-0010
Device Catalogue NumberSFT-0010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Initial Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexFemale
Patient Weight62 KG